Anti-arrhythmic AFIB drugs and feeling unwell - Multaq

Posted by warpedtrekker @warpedtrekker, Dec 20, 2018

Short history:
47yo Male, 6'1" 220lbs. Recent EKG's and Echocardiogram = Normal.
Two DVT's/PE's (2015, 2018) due to Factor V Leiden clotting issue.
History of Palpitations and "inappropriate tachycardia".
Gallbladder removed 2018.

I'm on Multaq for a little over a year now. I take Xarelto 20mg, and Bystolic 2.5mg. Ever since I had my AFIB incident and started on Multaq, I have not felt the same. I tire easily. Usually in the evenings, about 1hr30min after I take my evening Multaq dose, I start feeling unwell. It's hard to describe. I have this slight heavy feeling in my chest, sometimes slight burning on my left side of chest. I've told my cardiologist and EP about it, and they don't believe it is the medicine. Although my EP has said I could try stopping Multaq, but my AFIB may return.

I am not sure what is causing this unwell feeling, but it was worse before I had my gallbladder removed. I would get extremely fatigued. I am at the point of going to Mayo Clinic to see if they can figure this out. Is it normal to not feel good when on anti-arrhythmic drugs for AFIB? Or could it be something else going on?

I have had the same problem with multaq!! i hate it and cannot deal with it. I have been on 4 different Anti-arrhythmic drugs now….trying to find one that i and tolerate…next week to see about pace maker…get well soon.

REPLY

Check out the side effects on the Mayo Clinc website. What you’re experiencing is listed.

Check with your doctor immediately if any of the following side effects occur:

Less common

Chest pain or discomfort
lightheadedness, dizziness, or fainting
shortness of breath
slow or irregular heartbeat
unusual tiredness

Liked by warpedtrekker

REPLY
@sally630

Check out the side effects on the Mayo Clinc website. What you’re experiencing is listed.

Check with your doctor immediately if any of the following side effects occur:

Less common

Chest pain or discomfort
lightheadedness, dizziness, or fainting
shortness of breath
slow or irregular heartbeat
unusual tiredness

Jump to this post

@sally630 My doctor has me on Holter monitor the past two weeks. Will see what that shows. Probably nothing. I think this medicine is Pro-arrythmic sometimes in me. I also had a weird multiple anxiety attacks in a grocery store two weeks ago. I took out my Kardia Mobile and it showed some inverted waves. Those peaks that are usually pointed up, I had a couple it caught pointed down. Sent that to my doctor. He said he would talk to me about it this week. I've seen those inverted QRS peaks before in some of my Kardia EKG when I have these bad feelings.

For now though my psychiatrist started me on some anxiety medicine to see if that will help me feel better. Then this week going to see about stopping Multaq. But I'm concerned the AFIB may return.

REPLY
Please login or register to post a reply.